# SDR CALA9601511

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12061
- Make and model: Doug DC-10-30
- Aircraft serial: 47851
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: DC00F14S7S
- Condition: Pulled Wire
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

THE RT MLG RED UNSAFE LIGHT ILLUMINATED DURING APPROACH FOR LANDING AT LGW.  THE APPROACH WAS ABORTED AND ALTERNATE GEAR EXTENSION WAS USED.  GEAR DOWN INDICATIONS WERE NORMAL AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE RT MLG PROXIMITY DOWNLOCK SENSOR WIRING PULLED FROM R5-261 CONNECTOR.  THE CONNECTOR WAS REPLACED AND CONDUIT WAS REROUTED, GROUND OPERATIONAL CHECKS WERE GOOD.
